Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Nausea and abdominal pains post successful knee surgery - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   My boyfriend has been having severe abdominal pains and nausea for 5 days now. It started the day after he had a successful surgery on his right knee. The doctor that did the surgery prescribed anti nausea the first day and sad it was from the anesthesia and should go away within 24 hours. We spent 7 hours at the ER last night where they did blood and urine tests and a CT scan and said that everything looked good. He didn't give any explanation, what he was testing for, what was ruled out, what it still might be, just gave some anti nausea and sent us home. He had at least a bowel movement once a day until today. He's not eating much and has vomited about 5 times. He just lays in bed in pain all day and night hardly sleeping.
Doctor :  
how can i help you
Doctor :   Give me a minute i will go through the histroy
Doctor :   Is he taking any oral medications
User :   he ran out of pain meds wednesday
User :   and has just been taking anti nausea over the counter
Doctor :Vomiting can occur due as a complication of anestetic complications
User :   but that was tuesday

User :   what would blood urine and a ct scan rule out?
Doctor :   and as a complictions ofthe antibiotics which is usually taken after the surgery
Doctor :   Kindly name the blood tests done and which part of Ct was done

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor